# SDR AWXA200400550

- Difficulty date: May 20, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 46,129 hours, 20,399 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 32507010
- Condition: Defective
- Location: Seat Row 1 Lt
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAS - BURNING ODOR - FLT 0747 - EN ROUTE FROM CHM TO LAS AT 10,000 FT A BURNING ELECTRICAL ODOR WAS OBSERVED IN THE COCKPIT AND FORWARD CABIN, SMELL DISSIPATED AFTER APPROXIMATELY 1 MINUTE.  MAINTENANCE FOUND A DEFECTIVE CEILING LIGHT BALLAST AT SEAT ROW 1 LT, REPLACED LIGHT BALLAST SEAT ROW 1 LT, OPERATIONAL CHECK OF CABIN LIGHTING WAS GOOD.
